# SDR C2XA98IA521

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 33510199
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A WIRE PIN AT THE 28WL LIGHT LOCATION.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE  (M)
